Punjab University Journal of Mathematics

The Department of Mathematics, University of the Punjab Lahore, publishes Punjab University Journal of Mathematics. The journal is recognized by HEC and falls in ‘Y
’ category. PUJM is also included in Master Journal List - Emerging Sources Citation Index. All the online papers at our PUJM website from 2016 to now are also included in Web of Science portal. The frequency of the journal is Monthly Basis. The journal is meant for publication of research papers in all branches of Mathematics. The copy of the journal in full text is freely accessible, in order to promote the research in Mathematics. The hard copy of the journal will be supplied free of cost in exchange with other journals of Mathematics. The abbreviated key title assigned by ISSN body is Punjab Univ. j. math.

The first issue of the journal was published in 1967 by Prof. Dr. Syed Manzur Hussain (Late).

ISSN: 1016-2526
Frequency: Monthly
Published by: Department of Mathematics

Vol 54, No 7 (2022): 54_7

Table of Contents


Two Different Types of Soft Near-Fields PDF
Emin Aygun, H¨useyin Kamacı
Detection of R- Peaks in Electrocardiogram based onWavelet Transform and Wavelet Approximation PDF
Imtiyaz Ahmad Wani, Afroz -, Rayees Ahmad
Similarity Measures based on the Novel Interval-valued Picture Hesitant Fuzzy Sets and their Applications in Pattern Recognition PDF
Zeeshan Ahmad, Tahir Mahmood, Kifayat Ullah, Naeem Jan
Efficiently Guided Active Contours for Image Segmentation PDF
Lutful Mabood, Tahir Ullah, Haider Ali, Noor Badshah

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Copyright © 2006 Information Technology Centre University of the Punjab. All rights reserved